# SDR AWXA200700540

- Difficulty date: April 25, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 77,702 hours, 30,014 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002345
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED SHEAR TIE, BS 1460, S29L - S30L.  REPLACED SHEAR TIE, BS 1460, S29L - S30L IAW B757-200 SRM 51-40-05 AND 51-30-01.
